# SDR PIDA20050142

- Difficulty date: September 23, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE CLIP NUT HOLES ON THE UPPER AND LOWER SURFACES OF THE ZEE ANGLE AT THE R1 DOOR.  REPLACED Z ANGLE PER SRM 51-10-1.
